MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION TRANSFER CARRIAGE
Model Number AX083020003
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the evolution transfer carriage and found the locking mechanism to be damaged.Because of the damage, the locking mechanism was able to become disengaged when force was applied to the carriage resulting in the reported event.This unit is not under steris service agreement for maintenance activities.The user facility is responsible for all maintenance activities.Based on the technician's inspection and the damage to the locking mechanism, the reported event is likely attributed to user error as the transfer carriage may have had sustained impact damage and subsequently not repaired.The technician counseled user facility personnel on the proper use and operation of the evolution transfer carriage.The carriage has been removed from service and is pending repairs.A follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that while an employee was operating their evolution transfer carriage, it became unstable and fell to the floor resulting in an injury.
 
Additional Manufacturer Narrative
In lieu of repairing the evolution transfer carriage, the user facility has elected to discontinue use of the evolution sterilizer and evolution transfer carriage.No additional issues have been reported.

Brand Name
EVOLUTION TRANSFER CARRIAGE
Common Device Name
TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16385001
Report Number3005899764-2023-00007
Device Sequence Number5618155
Product Code FLE
UDI-Device Identifier00724995150389
UDI-Public00724995150389
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAX083020003
Device Catalogue NumberAX083020003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown